# SDR AALA202512025053

- Difficulty date: September 4, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 63,702 hours, 40,336 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Fitting
- Part number: D92516507000
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT AVIONICS COMPARTMENT RACK 80VU LEFT HAND LATERAL FITTING WORN AT FR 24 AND S32R. REPLACED LEFT HAND LATERAL FITTING PER EA 367831.
